Ok, so I was diagnosed with Vitamin D Def in early August 2011 and then low and behold late last month (October) I find out I am hypothyroid. I had my TSH done back in 2009 and it was normal and had my T4 free tested in August and it was ok. I went to the ER last month after having palpitations and elevated Blood Pressure 156/94. WHAT IN THE WORLD?! The only thing I was medicated for before all of this was Hypertension. I am beginning to feel like I will never feel normal again. I had just finished the 50,000IU of Vitamin D (12 week course) the week before I went to the ER. I found out that my vitamin d is back within normal range, but am taking a daily supplement now to keep it on track and rising. The ER doctor gave me a prescription for Synthroid (50 mg), for one month. I followed up the very next day with my doctor and was given an extension for 60 days at which time a TSH is to be done again, but have been told I will probably have to be on this medicine for the rest of my life. I'm ok with that, but just want to feel good again. I also had epigastric pain when I went to the ER and to see my doctor and was told to try Zantac. It did nothing to relieve my pains. The doctor then gave me a sample of a drug called Dexilant. I took it two days and the pain was gone. Stopped taking it and have been fine, but am now being referred to a GI doctor for the abdominal pain after no findings on a CT Scan. I'm happy that nothing significant is being found wrong, but I'm not feeling right. Still have palpitations from time to time, but all tests come back normal with the exception of PVC's. All doctors have told me these are ok, just annoying. My question is: Anybody else going through this and what can I expect? I've been told that getting the dosage right on synthroid is the key and that once it's in my system I will be good as gold....true? I should mention that I am 36 and was not aware of a lot of this until it happened to me. Once I started talking to people around me about it, it seems that everyone I know either suffers from one or both or knows somebody who does. I am soooooooooooo frustrated with the lack of push on this kind of info and of feeling moody all the time. I just want ME back. On a side note, I know there are way worse things that could be wrong and I'm thankful they aren't. I should mention that my TSH in the ER came back at 4.55. Thanks for reading my venting and i appreciate any feedback!
Just reading this post and I must say that this is somewhat similar to what I am going through at this present time. I've been having constant chest pain and some heart palpitations. Also been having some jaw pain, my endo just ordered me to take a stress test next week. He also ordered more blood work to check my vit d levels again and my thyroid level. The first time he checked my thyroid level it was normal but I wonder if I will have the same results that you had this time around. Very weird how these thinks work huh?? Like you, I just want to feel better. What is going on with your symptoms now, feeling any better???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.